Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 2008, Volume 76, Issue 2

Computing the Distributions of Economic Models via Simulation
p. 443-450

John Stachurski, Vance Martin

We study a Monte Carlo algorithm for computing marginal and stationary densities of stochastic models with the Markov property, establishing global asymptotic normality and () convergence. Asymptotic normality is used to derive error bounds in terms of the distribution of the norm deviation.

Log In To View Full Content